# SDR ASOA200801496

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 11,347 hours, 7,618 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD SPOILERON MESSAGE, O/B FLT SPOILER CAUTION MESSAGE.  EMERGENCY DECLARED.  FLT 5610 DEL 107 MINS.
